# SDR CA070614005

- Difficulty date: March 7, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7250 · Turbine Section
- Part: Bolt
- Part number: MS955608
- Condition: Loose
- Location: Gas Generator
- Part time: 4,400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE ACTIVITIES, 3 OF THE MS9556-08 BOLTS LOCATED AT THE ENGINE GAS GENERATOR TO INTERMEDIATE CASE FLANGE WERE DETERMINED TO BE LOOSE. AN ADDITIONAL BOLT WAS FOUND TO BE COMPLETELY MISSING.  MFG WILL INVESTIGATE AND ADVISE ON ROOT CAUSE AND REMEDIAL MAINTENANCE ACTIONS. (TC NR 20070614005)
